Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
It's very uncommon for a tick bite to cause almost immediate symptoms, so I would be surprised if this is what you're seeing. It sounds more like a hot spot and I imagine the medications are making his stomach feel upset and he's not wanting to move around. If this persists, ask your vet to run a tick panel to check for tick borne illnesses. If one is found, treatment options often exist. Alternately, you can request oral antibiotics like doxycycline to treat a suspected tick borne illness but if he's already feeling puny due to the other meds adding in another may make him worse. I am confident that your vet will be able to determine today why he's not wanting to stand up or walk.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800